... Does this mean that you can count on your next period coming about a month later, or is it more likely to come again around the correct time it usually does; Meaning you'll bleed two times within the 30ish days???
No, bleeding afterwards is a side effect. It doesnt happen to everyone and it does not mean it worked or didnt work. Usually your period will be delayed. It can be delayed anywhere from a week to a month depending on where in your cycle you took it. It usually returns to normal in the following cycle or two.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2018 • 8 answers
Updated 9 Feb 2015 • 1 answer
Updated 4 Aug 2015 • 1 answer
Updated 7 Sep 2016 • 1 answer
Updated 31 Dec 2018 • 1 answer